# SDR N6WA2015091201

- Difficulty date: September 12, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 28,483 hours, 20,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT AT ROW 15 INOPERATIVE.  DEFERRED CEILING EMER LIGHT AT ROW 15 IAW MEL 33-51-01B-2A.
